On embeddings of spheres

B. C. Mazur Princeton, U.S.A.

TBD mathscidoc:1701.331204

Acta Mathematica, 105, (1), 1-17, 1959.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 61 ]
@inproceedings{b.1959on,
  title={On embeddings of spheres},
  author={B. C. Mazur},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155631301913},
  booktitle={Acta Mathematica},
  volume={105},
  number={1},
  pages={1-17},
  year={1959},
}
B. C. Mazur. On embeddings of spheres. 1959. Vol. 105. In Acta Mathematica. pp.1-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155631301913.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved